MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE TIB DRL STP SZ 3-5 POR; ATTUNE CEMENTLESS INSTRUMENTS : DRILL GUIDES

DEPUY IRELAND - 9616671 ATTUNE TIB DRL STP SZ 3-5 POR; ATTUNE CEMENTLESS INSTRUMENTS : DRILL GUIDES
Model Number 2545-00-194
Medical Device Problem Codes Break (1069); Crack (1135); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The drill and the sleeve broke during tka surgery.No surgical delay.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Information was received, indicating that "a edge of the sleeve got damaged and cracked".Due to this, depuy synthes joint reconstruction considers, the device on this report to be not reportable, as there is no allegation of deficiency.Further updates will only be provided, if additional information is received, that changes the regulatory determination.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was returned for analysis.After physical review of the part, the crack condition cannot be observed, in the complaint piece.However, it was identified, that the device was broken and several worn marks.Therefore, the allegation can be confirmed.No other issues were observed.Depuy synthes considers, the investigation closed at this time.Should additional information be received, the information will be reviewed.And the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE TIB DRL STP SZ 3-5 POR
Common Device Name
ATTUNE CEMENTLESS INSTRUMENTS : DRILL GUIDES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key14278836
Report Number1818910-2022-08099
Device Sequence Number17708546
Product Code HWT
UDI-Device Identifier10603295443087
UDI-Public10603295443087
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-194
Device Catalogue Number254500194
Device Lot NumberNW240497
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/10/2022
07/19/2022
Initial Report FDA Received Date05/04/2022
Supplement Report FDA Received Date05/13/2022
07/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown